Remarks on the bidual of Banach algebras (the C * case)
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 97 (1991) no. 27, pp. 107-118.
@article{ASCFM_1991__97_27_107_0,
     author = {Iochum, Bruno and Loupias, Guy},
     title = {Remarks on the bidual of {Banach} algebras (the $C^\ast $ case)},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     pages = {107--118},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {97},
     number = {27},
     year = {1991},
     mrnumber = {1164713},
     zbl = {0781.46049},
     language = {en},
     url = {http://archive.numdam.org/item/ASCFM_1991__97_27_107_0/}
}
TY  - JOUR
AU  - Iochum, Bruno
AU  - Loupias, Guy
TI  - Remarks on the bidual of Banach algebras (the $C^\ast $ case)
JO  - Annales scientifiques de l'Université de Clermont. Mathématiques
PY  - 1991
SP  - 107
EP  - 118
VL  - 97
IS  - 27
PB  - UER de Sciences exactes et naturelles de l'Université de Clermont
UR  - http://archive.numdam.org/item/ASCFM_1991__97_27_107_0/
LA  - en
ID  - ASCFM_1991__97_27_107_0
ER  - 
%0 Journal Article
%A Iochum, Bruno
%A Loupias, Guy
%T Remarks on the bidual of Banach algebras (the $C^\ast $ case)
%J Annales scientifiques de l'Université de Clermont. Mathématiques
%D 1991
%P 107-118
%V 97
%N 27
%I UER de Sciences exactes et naturelles de l'Université de Clermont
%U http://archive.numdam.org/item/ASCFM_1991__97_27_107_0/
%G en
%F ASCFM_1991__97_27_107_0
Iochum, Bruno; Loupias, Guy. Remarks on the bidual of Banach algebras (the $C^\ast $ case). Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 97 (1991) no. 27, pp. 107-118. http://archive.numdam.org/item/ASCFM_1991__97_27_107_0/

1 R. Arens, The adjoint of a bilinear operation, Proc. Amer. Math. Soc. 2 (1951), 839-848. | MR | Zbl

2 R. Arens, Operations induced in function classes, Monatshefte für Math. 55 (1951), 839-848. | MR | Zbl

3 F.F. Bonsall and J. Duncan, Numerical ranges of operators on normed spaces and of elements of normed algebras, Cambridge University Press, (1971). | MR | Zbl

4 N. Bourbaki, Topologie générale, Herman (1971). | MR

5 P. Civin and B. Yood, The second conjugate space of a Banach algebra as an algebra, Pac. J. Math 11 (1961), 847-870. | MR | Zbl

6 S. Dineen, The second dual of a JB * - triple system, Complex analysis, functional analysis and approximation theory (Campinas, 1984) 67-69, North-Holland Math. Stud., 125, North-Holland, Amsterdam - New York, 1986. | MR | Zbl

7 J. Duncan and S.A.R. Hosseinium, The second dual of a Banach algebra Proc. Royal Soc. Edinburgh, A 84 (1979), 309-325. | MR | Zbl

8 G. Godefroy, Parties admissibles d'un espace de Banach. Applications, Ann. Scient. Ecole Norm. Sup. 16 (1983), 109-122. | Numdam | MR | Zbl

9 H. Hanche-Olsen and E. Stormer, Jordan operator algebras, Pitman (1984). | MR | Zbl

10 S. Heinrich, Ultraproducts in Banach space theory, J. Reine. Ang. Math. 313 (1980), 72-104. | MR | Zbl

11 S. Heinrich and P. Mankiewicz, Applications of ultraproducts to the uniform and Lipschitz classification of Banach spaces, Studia Math. 73 (1982), 225-251. | MR | Zbl

12 B. Iochum and G. Loupias, Banach power-associative algebras and Jordan algebras, Ann. Institut H. Poincaré. 43 (1985), 211-225. | Numdam | MR | Zbl

13 W. Kaup, A Riemann mapping theorem for bounded symmetric domains in complex Banach spaces. Math. Z. 183 (1983), 503-529. | MR | Zbl

14 R. Paya, J. Perez and A. Rodriguez, Non commutative Jordan C*algebras, Manuscripta Math. 37 (1982), 87-120. | MR | Zbl

15 A. Rodriguez-Palacios, A Vidav-Palmer theorem for Jordan C*algebras and relatied topics, J. London Math. Soc. 22 (1980), 318-332. | MR | Zbl

16 A. Rodriguez-Palacios, Non associative normed algebras spanned by hermitian elements, Proc. London Math. Soc. 47 (1983), 258-279. | Zbl

17 S. Sakai, C*algebras and W*algebras, Erg. der Math. 60, Springer-Verlag (1971). | MR | Zbl

18 R.D. Schafer, An introduction to non associative algebras, Academic Press, New York (1966). | Zbl

19 M.A. Youngson, Hermitian operators on Banach Jordan algebras, Proc. Edinburgh Math. Soc. 22 (1979), 169-180. | MR | Zbl